# SDR MALA010172

- Difficulty date: February 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50104882
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD TIRE MISSING.  MAINTENANCE REMOVED AND REPLACED RT WHEEL ASSEMBLY (P/N 5010488-2), (S/N OFF FEB98-2480), (S/N ON OCT00-3322).  REMOVED AND REPLACED RT AXLE IAW SMM CHAP 32, ALL SECURITY CHECKS GOOD.  MAINTENANCE REPLACED RT INBOARD BRAKE ASSY IAW SMM CHAP 32, ALL SECURITY CHECKS GOOD.
